# SDR AALA20100531TUL08

- Difficulty date: May 31, 2010
- Submitted: September 22, 2010
- Operation: Air carrier
- Aircraft: N7547A
- Make and model: Doug DC-9-82
- Aircraft serial: 53029
- Aircraft time: 56,730 hours, 28,918 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO CORROSION ON TIE DOWN TRACK STATIONS 1212 TO 1287 LEFT SIDE.  REPLACED TRACK AND SPLICE PARTS DDK3057-1-3-5 AND SPACER 5936660-97 PER SRM 51-30-01.
